# SDR ASAA2020030932385

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,498 hours, 15,301 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AUTO RADAR DEPICTS CONT STRONG FALSE RETURN FROM ONE TO THREE O'CLOCK POSITION IN AL MODES, GAINS, AND TILTS. GROUNDED - YES. REPOSITIONED A/C TO RUN RADAR, PAINTS TERRAIN CORRECTLY, NO INAPPROPIATE RETURNS, REF B737-800 AMM 34-30-00. OPS NORMAL.
